# SDR 2022FA0000210

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: General aviation
- Aircraft: N80DC
- Make and model: Beech A36
- Aircraft serial: E1726
- Aircraft time: 5,558 hours
- Engine: Cont IO550B
- Engine time: 2,261 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Cylinder
- Part number: ECC712CN
- Part serial: 479481
- Condition: Separation
- Location: Engine
- Component: Engine, Cont, IO550B
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, K, Z
- Precautionary procedure: B, A, E

## Discrepancy

#5 CYLINDER HEAD SEPARATED FROM THE CYLINDER BETWEEN THE 5TH AND 10TH COOLING FINS ON CLIMB OUT.  THERE WAS EVIDENCE OF EXHAUST BLOWBY ON APPROXIMATELY 1/3 OF THE CIRCUMFERENCE OF THE CRACKED CASTING, PRIOR TO THE COMPLETE FAILURE OF THE CYLINDER. THE AIRCRAFT PERFORMED AN EMERGENCY LANDING.  LAST ENGINE INSPECTION 7/7/2021 ETT 2261.1 COMPRESSION OF CYLINDER #5 76/80.
